Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

Have cleaned penis with a shower lotion and the skin above the testicle became hard and rough.Suggest?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
dear doctor
before yesterday I clean my penis with a shower lotion and today the skin above the testicle became hard and rough

is there any medicines I should take
Posted Sun, 4 Aug 2013 in Penis Problems
Answered by Dr. Srikanth Reddy 25 minutes later

Thanks for choosing health care magic.

I have gone through your problem in detail and I can understand your concerns.

The washing substance that you have used was either very strong or it has caused some local allergic reaction. First step is to stop using the substance and not to use it anytime in future.

Keep the area clean and dry and apply calamine lotion over the area. It may take 6-7 days for the lesion to settle down. Beware if you develop cracks or the area becomes red. In that case there could be a bacterial infection and in that case you should show it to a dermatologist who can advice you some antibiotics.

Hope I am able to help you with your concerns. Let me know if you need additional information.

Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor